# SDR SWAA2021060228241

- Difficulty date: February 19, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR BOARD 222DF R/H FWD CORNER OF BOARD INSERT RIPPED OUT CORE; UPPER AND LOWER SKIN PLIES ARE DAMAGED / REPAIRED PASSENGER COMPARTMENT FLOORBOARD 222DF R/H FWD CORNER IAW B737 SRM 53-00-50-2R-6 REPAIR REV 68 PARA 3
